# SDR AUS20020751

- Difficulty date: July 12, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cessna A152
- Engine: Lyc O235L2C
- Propeller: Mcauly D2A34C98
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: Fuselage, Stabil
- Part time: 8,856 cycles
- Component: Fuselage, Stabil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STEEL BRACKET ASSEMBLY CRACKED IN TWO PLACES. ONE CRACK LOCATED AT WELD SEAM AND ONE CRACK IN AREA OF ANCHOR NUT ATTACHMENT.BRACKET ATTACHES VERTICAL FIN TO TAILPLANE AND TAILPLANE TO FUSELAGE.
